# SDR ANCF2013280900171

- Difficulty date: October 5, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N594EL
- Make and model: Airbus A320-214
- Aircraft serial: 2377
- Aircraft time: 2,574,528 hours, 17,321 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: VFT3B
- Part serial: S03752
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB,  ECAM DISPLAYED VENT AVIONICS SYSTEM FAULT.    OPS TEST OF THE AVIONICS EQUIMENT VENTILATION FROM MCDU WAS PERFORMED TEST SATISFACTORY IAW-AMM 21-26-71, 87-A.  PERFORMED TROUBLESHOT IAW TSM 21-26--81-84, & AMM 21-26-53 PB41 THE SKIN AIR OULET VALVE 22HQ WAS REPLACED, TEST OK.
